Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Welcome to Grumpy Groupies!!! This group is open to every one. I hope that all my buddies will join and use it often. Sad or happy, NO discussion is taboo. I do ask that you use Trigger in the title when necessary. Hopefully we can have fun and also support those who are having a hard time. Muahs
    Where did all my groupies go?
    avatar
    bpcookie posted:
    Hey guys, I know that Im not around much but I do try to check my board once a week. Ive been busy and I also still have THAT pain, down south, so sometimes I am MIA. Ive been trying to get my house in order, clean it up. My pain usually keeps me from cleaning it properly, so I take advantage of it when I can. Ive been taking Lyrica twice a day for the day. Sometimes it helps but I really cant stand the side effects. It feels like Im in this bubble and it causes me to be confused and I can not concentrate. When my phone rang the other day, I actually looked at the phone and couldnt remember how to answer it. Thats just ridiculous!!! I see my specialist next month and he is going to figure out what else he can do to help me. He has already done two laser surgeries, the last one seems to have helped me a bit. He also used some kind of Alcohol stuff, injected it under the skin, puncturing the entire area like 10 times, injecting the alcohol and he did not give me anything for the pain. OMG, it hurt sssssoooo badly.

    Im also having issues with mood swings. I think its hormonal. I was peri-menopausal but I think that maybe I am going through menopause now and I may need an adjustment of my hormone meds.

    After my step mother passed away, Ive been having to worry about my father, which doesnt help my moods. Also, after Thanksgiving I got into a fight with my sister. It ended up with both of us screaming at each other. My sister sent me an email and said that she isnt going to talk to anyone in the family for a while, because she tends to take on everyone elses probs., so she needs a break. I think she is doing the right thing.

    My Grandmother passed away right before Halloween and I worry about my mother and my aunt.

    My husband is doing good and my doggy is still a stinker pie. Chewy, my dog, is having a *ruff* day because she isnt feeling well. She is having tummy probs.

    So although it sounds like Im having all kinds of problems, they really arent too bad. Im just trying to adjust my meds and fix the problems as they come up.

    Wish me luck when I see my specialist. Hopefully he can take my pain away for good. No more sitting on ice packs. LOL muahs
    When all else fails, go Bipolar all over their azzes!!
    Reply


    Spotlight: Member Stories

    Hi there. I am from the Cleveland area. I am married and have a beautiful one year old. I have been dealing with depression for 10 + years. I was dx t...More

    Helpful Tips

    Next winter
    Don't eat yellow snow. More
    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.